# SDR SWAA2018031920452

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 47,143 hours, 27,544 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: 65545820A
- Condition: Broken
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FORWARD ASSIST HANDLE BROKEN.  R & R THE HANDLE IAW SIP
